# SDR FDEA200905211762

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162169
- Condition: Cracked
- Location: Lws 244
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FALSE SPAR LT WING STA 244 AT NR 7 SPOILER ACTUATOR BRACKET.  REMOVED DOUBLER AND WEB SECTION. CUT OUT DAMAGED ANGLE SECTION IAW DWG NR SR27-57-038 REV C.  INSTALLED ALL PARTS IAW DRW NR SR27-57-038 REV. C.
